# SDR CALA2013081690492

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,593 hours, 26,597 cycles
- Engine: Pwa PW2040
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Dislodged
- Location: Seat 26a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FELL OUT OF FRAME, SEAT 26A. REINSTALLED WINDOW FRAME AT SEAT 26A, OPS CHECKED GOOD.
